Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes weakness in the body and tiredness long after chemotherapy?

Answered by
Dr.
Dr. Indranil Ghosh

Oncologist

Practicing since :2004

Answered : 1468 Questions

default
Posted on Thu, 30 Mar 2017 in Cancer
Question: I don't know if this is your area but I finished chemo a year ago and the last couple of days I've had the weakness and tiredness that I had when I was on chemo. Is this normal or could my red blood cells be really low again ?
doctor
Answered by Dr. Indranil Ghosh 51 minutes later
Brief Answer:
This could be normal

Detailed Answer:
Hi
Thanks for your query.

Sometimes these symptoms can come back due to lingering effects of chemo. But definitely we should rule out common causes like low hemoglobin, low sodium or thyroid problems.

These can be easily detected by simple blood tests.

Hope this helps.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics ,  

Recent questions on  Thyroid

doctor1 MD

hi my age is 26 yrs.i have done my thyroid t3, t4 &tsh test the result are - 122 ng/dl,10.10 mg/dl, 5.10 mIU/ml. Commets: suggesting Thyronormalcy. I am having knee pain from past 2 months. So i would like to know about my report and further treatment for my joint pain

doctor1 MD

hi, i ve just been to my gp this morning and they re testing me for coelic, i ve had perssitant diahorrhea and bloating for the past 4 weeks, i thought it had something to do with the hrt treatment i was taking? i m on 125mcg of thyroxine per day too, is there anything i can do to alleviate these symptoms as everything i eat causes world war 3 to erupt in my stomach and downwards

doctor1 MD

HI I HAVE IRREGULAR PERIODS PROBLEM AND THYROID PBM..NOW IAM MARRIED(6MONTHS) . MY LMP WAS ON DEC-25 .I CONSULTED A DOCTOR THAT SHE GAVE ME SUSTEN200 AND TOLD ME TO TAKE FOR 5 DAYS AND U WILL GET PERIODS WITHIN A WEEK. NOW I GOT PERIODS ON MARCH-8(TODAY) . SHE TOLD ME TO GIVE BLOOD TESTS ON SECOND DAY OF PERIODS AND REPORT ON THIRD DAY . WHAT TREATMENT SHE WILL GIVE ME AFTER THIS. PLS GUIDE ME.

doctor1 MD

I have had feeling of pin and needle in my right thumb for more than two weeks and yesterday I felt a nodule in my right armpit. I am worried are these related? I have survived thyroid cancer and it hasen t been returned for 6 years. Can it be cancer again?

doctor1 MD

my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse ,but still no luck.we did use the back medicine for m otion after 4days while using laxatives. she...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound very specific, does it? A few days ago a hot flash came on and this time the cold sweat was...